Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    192

Day 8 on Isotretinoin

Hi! I'm back because I've already been noticing some side effects. My lips are chapped all the time and I'm PURGING like a mofo. This is no joke. I don't know why I do this to myself but I was looking at a high quality picture of me that was taken two years ago and not a single cystic breakout!! WHAT THE F??!?!?! How did it get this bad?? My face is extremely painful. UGH! IMG_4924.thumb.JPG.511ca263bc2f11a578c67cfc4f4941e7.JPGIMG_4921.thumb.JPG.f1a5cab1c59ab5934632554ec1734029.JPGIMG_4922.thumb.JPG.23931884e51dd9743bbaf9ca644ebfee.JPGIMG_4923.thumb.JPG.cdf201bd4ad4b1c53e2137f3a34b99b4.JPG

20863335_1523794644310373_3134922386687692643_o.jpg



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×